# SDR E07A201807100001

- Difficulty date: July 6, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N346AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500386
- Aircraft time: 1,071 hours, 657 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q
- Part serial: S00618XL
- Condition: Failed
- Location: Lt Engine
- Part time: 1,071 hours, 657 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT CREW RECEIVED A LT GEN FAILURE WARNING FOLLOWING BY A VIBRATION FROM LT ENGINE.  CREW ELECTED TO SHUT DOWN LT ENGINE AND DIVERTED UNDER EMERGENCY AUTHORITY AND LANDED WITHOUT INCIDENT.  IT WAS DETERMINED THAT THE BEARINGS IN THE LT STARTER/GEN HAD FAILED.
